C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer, that proximal access point leaks liquid when needle flushed from distal access point.And foamy blood is noted, when drawn blood from proximal lumens.This is occurring with the 3/4-inch needles.It was reported, this occurred with 4 devices.This report addresses the third device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter.The date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.H3 other text: device not returned for evaluation.